# SDR DALA13015965637

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 55,033 hours, 18,709 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 297, BL 0- RBL 20, FLOORBEAM FOUND CORROSION IAW CORROSION.  DAMAGED FLOORBEAM R & R IAW SRM 51-40-02.
